Doctor insights on:
Citalopram Withdrawal Dizziness
Most doctors will tell you that the withdrawal symptoms should subside within a few weeks of withdrawal. If your symptoms subside within a few weeks, consider yourself lucky and in the minority. Most people experience withdrawal effects over a month after they have quit their medication. Giving yourself at least 90 days before evaluating the withdrawal symptoms is a safer bet.
See link for details ...Read more
Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more
I took citalopram 20mg jus started taking it. Is it normal to feel dizzy & unbalanced. L feel nervous & confused about my emotions. I'm happy yet sad?
You haven't listed: What your psychiatric conditions are but see effexor, (venlafaxine) celexa, Lexapro and Prozac listed under medications. (hopefully, not at the same time). I would encourage you to promptly contact your psychiatrist/ prescribing provider and advise of these side effects. ...Read more
Feeling dizzy/weird after missing a dose of celexa (citalopram). Could this be the reason why I felt that way?
Due to serotonin: Some people's serotonin receptors become sensitized with an ssri medication like Celexa (citalopram) and when they miss a dose may have sides effects similar to what you're describing. It's technically called serotonin discontinuation syndrome although many call it withdrawal. It is based on your dose, how long you were without it, and your body's own sensitivity to an ssri. Remember to stay hydrated. ...Read more
Why do I sometimes get like a dizzy headrush feeling drs can't figure out what it is they say anxiety even though I take celexa (citalopram) lasts about 2 secs?
2 years ago I smoked synthetic weed and got very dizzy and every since I still get these headrush falling feelings why I take celexa (citalopram) for anxiety now?
Synthetic weed: Synthetic weed is even more unpredictable than regular, which can be problematic enough. Both can induce paranoia, panic, & psychosis. The synthetic version is unidentified herbal material sprayed with varying quantities of synthetic thc-like substance which may change just ahead of laws in your state. It's very hard to keep up with these different molecules, in which effects may differ. Danger. ...Read more
I took 20 mg of celexa (citalopram) two hours ago and now I'm anxious and dizzy. How can I get rid of this?
If this is the only: Possible cause, then you should visit your prescribing MD very soon, preferably before taking the next dose. There is a long list of side effects that this class of meds potentially produce, which you can research by just typing in "celexa side effects" into any search engine. But, beware of "Dr. Internet." Follow up with a professional. Meanwhile, take a long walk, to start. ...Read more
Before I was on celexa (citalopram) when I went out on public I would get so nervous I would shake nbe nervous get getting dizzy panic or anxiety attacka?
Good chance of it: It sounds like when you were out in public you were having extreme anxiety, shakiness, and feeling lightheaded, and that this problem has improved now that you are taking celexa, (citalopram) which treatment anxiety including panic attacks. Celexa (citalopram) is an ssri medication and is considered a first line treatment for anxiety and panic attacks. It works most effectively when taken every day without missing doses. ...Read more
I've been on celexa (citalopram) for 4 weeks now and I'm extremely dizzy and throwing up. Is this normal?
Can you tell me what to do if I'm on celexa (citalopram) for 4 weeks now extremely dizzy and throwing up is this normal?
Smoked synthetic marijuana about a year ago and I still have anxiety from the dizzy experiences im now on celexa (citalopram) will it ever go away?
Dizziness & Anxiety: Celexa (citalopram) alone will not likely resolve this, but ongoing psychotherapy might help a lot. Please consider seeing a therapist who's well-versed in emdr, to specifically work with your dizziness and other experiences that frighten you. For info on emdr therapy, see: http://www. Emdr. Com/general-information/what-is-emdr. Html also, please stay away from street drugs -- they'll only destabilize you. ...Read more
1 week taking citalopram 20mg. It makes me quite light headed/dizzy. Worried about exercising. Is there anything you'd advise to help with dizziness?
I've been prescribed celexa (citalopram) 20 mg a day, I took it and felt dizzy, nausea, more anxiety, sleepy, should I take it at nite?
Talk to your MD: It would be good to talk to your md about these side effects. Normally, if Celexa (citalopram) caused only sleepiness, taking it at night is useful. But you state it also makes you feel anxious. Your side effects may indicate that you may be too sensitive to the side effects of celexa (citalopram). Other options include trying a lower dose or splitting your current dose. ...Read more
Why is it after 14 years seizure free when I think about them I get sick and dizzy is it anxiety I take 20mg of celexa (citalopram) but I still get nervous?
Obsessive fears: It's very likely that anxiety is producing these "sick and dizzy" symptoms when you think of seizures. Celexa (citalopram) may quiet this anxiety and prevent full panic attacks, but you may benefit much more from cognitive behavioral therapy focusing on your obsessive concerns about seizures. Medications alone are not likely to free you from anxiety. ...Read more
I was on 20 mg of Celexa (citalopram) and I quit cold turkey it's going on a week tomorrow and I feel horrible, I'm dizzy and my ears are hurting what can I do?
Celexa (citalopram): Tapering the dose is advisable. Consult your prescribing doctor. For my patients I recommend going back on 10 mg. Celexa (citalopram) twice daily for 3 days, then taper by 5 mg. Per day every 3 days, then discontinue when down to 5 mg. Per day, unless your doctor advised you not to come off the Celexa (citalopram). ...Read more
Last dec. I felt a vibrating in my chest & was put on ativan (lorazepam) for anxiety. Now it's in my head, is still constant/intense with citalopram (& trazodone to sleep). Also a bit dizzy. What could this be?
I Amon 60mg of citalopram and 50 mg of amitriptyline I am also on 60mg of mirtazapine. Am having anxiety and jaw clenching and dizziness!!
Combination not good: Consult prescribing provider. Issues with this med combination: Amitriptyline and Citalopram - higher risk for Serotonin Syndrome which may be related to clenching, muscle tension and concomitant anxiety. Citalopram Max Dose recommended is 40mg. Higher may not be useful also problematic with Amitryptiline. The dose of Mirtazapine seems high and may be related to dizziness. Consult provider. ...Read more
Feeling brain fog and derealization, dizzy, stopped wellbutrin (bupropion) two weeks ago. Took for anxiety, took citalopram before, can I take citalopram again?
Citalopram is a good: Choice for anxiety disorder. If you responded and tolerated it before you may experience the same. Discuss with prescriber to review past and current symptoms and med experience. Employ anxiety management strategies, reduce stress, develop relaxation/self-calming measures. The following is a good place to review: http://www. Mayoclinic. Org/diseases-conditions/anxiety/basics/definition/con-20026282 ...Read more
Stopped wellbutrinxl two weeks ago still having throbbing headaches, foggy brain, dizzy unsteady derealization, face pressure. Will citalopram stop this?
I'm reducing Celexa (citalopram) dose from 30 to 20mg. Now I feel nausea, dizzy, lightheaded, sweating, sore throat and chills. Is it normal? How long will it last
Dose change: Any change of dose needs medical supervision. Tapering should be done slowly so you have no symptoms or very mild/transient at worst. Write down when you last took the 30 mg pill and when symptoms began. You can taper by 5 mg increments if nec. Talk to prescribing doctor without delay for guidance. I hope this helps. ...Read more
What kind of neurological problem would cause psychiatric meds (celexa) tostart causing a burning sensation and dizziness when they never did before?
We don't know: Exactly how some meds cause side effects (s.e.'s), but if you didn't have this symptoms before taking Celexa (citalopram) and you did after taking it, and you haven't changed anything else, then consult your MD right away. Celexa (citalopram) can cause this and a whole host of other s.e.'s and you should know about them, pronto! Often meds work for awhile and then later cause s.e.'s, making this call difficult. ...Read more
I take these meds everyday could any of them make me dizzy or lightheaded Imitrex (sumatriptan) ativan antenol Dilantin celexa no seizure in 15 years?
Dizzy at my age...:
all of the above, in theory could be adding to your symptoms, but there are other common reasons for dizziness as well.
There is the risk of inner ear abnormalities, sinus infections, blood pressure issues and blood sugar issues.
Without knowing more I would advise you to get into your health care provider and discuss the medications and if they are all necessary for you to be taking now. ...Read more
- Talk to a doctor online
- Citalopram withdrawal symptoms duration
- Is dizziness a symptom of caffeine withdrawal?
- Caffeine withdrawal symptoms dizziness
- Is extreme dizziness a symptom of meth withdrawal?
- Can alcohol withdrawal cause dizziness?
- Grapefruit and citalopram
- Lexapro withdrawal dizziness